MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560301
Medical Device Problem Codes Failure to Deliver Energy (1211); Entrapment of Device (1212); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval med stiff snare was used in the rectal sigmoid during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, while trying to cauterize a large polyp, it was noticed that the snare was defective.The device failed to deliver energy and the snare loop would not extend.The snare was then cut and was safely removed from the patient.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be satisfactory.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9371090
Report Number3005099803-2019-05614
Device Sequence Number3229894
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public08714729283898
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560301
Device Catalogue Number6030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;